Alert archive / Arizona / Red Flag Warnings in 2021

Red Flag Warning 6, NWS Flagstaff, AZ

April 24, 20214 counties in Arizona

NWS Flagstaff, AZ issued this red flag warning at Apr 24, 2021, 3:14 AM MST for 4 counties in Arizona. It took effect at Apr 25, 2021, 11:00 AM MST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 24, 2021, 3:14 AM MST (10:14 UTC)
In effect from
Apr 25, 2021, 11:00 AM MST
Expired
Apr 25, 2021, 7:00 PM MST
In force
8 hr
Issued by
NWS Flagstaff, AZ

Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ, Yavapai County, AZ

The radar

The Flagstaff radar (KFSX), 83 km from the middle of the area, began a volume at 10:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 10.2 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 00:00Z on 2021-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 00:00Z on 2021-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3042 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
129 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

492 
WWUS85 KFGZ 241014
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
National Weather Service Flagstaff AZ
314 AM MST Sat Apr 24 2021

AZZ104>114-116-117-139-140-241815-
/O.UPG.KFGZ.FW.A.0005.210425T1800Z-210426T0200Z/
/O.NEW.KFGZ.FW.W.0006.210425T1800Z-210426T0200Z/
Kaibab Plateau (Fire Weather Zone 104)-
Marble and Glen Canyons (Fire Weather Zone 105)-
Grand Canyon Country (Fire Weather Zone 106)-
Coconino Plateau (Fire Weather Zone 107)-
Yavapai County Mountains (Fire Weather Zone 108)-
Northeast Plateau And Mesas Hwy 264 Northward (Fire Weather Zone
109)-Chinle Valley (Fire Weather Zone 110)-
Chuska Mountains and Defiance Plateau (Fire Weather Zone 111)-
Little Colorado River Valley in Coconino County (Fire Weather
Zone 112)-
Little Colorado River Valley in Navajo County (Fire Weather Zone
113)-
Little Colorado River Valley in Apache County (Fire Weather Zone
114)-Eastern Mogollon Rim (Fire Weather Zone 116)-
White Mountains (Fire Weather Zone 117)-
Black Mesa Area (Fire Weather Zone 139)-
Northeast Plateaus and Mesas South of Hwy 264 (Fire Weather Zone
140)-
314 AM MST Sat Apr 24 2021

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MST (12 PM TO 8 
PM NAVAJO NATION) SUNDAY DUE TO STRONG WINDS AND LOW RELATIVE 
HUMIDITY FOR MOST OF CENTRAL AND NORTHERN ARIZONA AND THE NAVAJO 
NATION...

The National Weather Service in Flagstaff has issued a Red Flag
Warning due to strong winds and low relative humidity, which is
in effect from 11 AM to 7 PM MST (12 PM to 8 PM Navajo Nation) 
Sunday. The Fire Weather Watch is no longer in effect.

* AFFECTED AREA...Locations near Alpine, Buffalo Pass, Chinle, 
  Dilkon, Eagar-Springerville, Forest Lakes, Fredonia, Ganado, 
  Grand Canyon, Heber-Overgaard, Holbrook, Jacob Lake, Kayenta, 
  Kykotsmovi, North Rim, Page, Pinetop-Lakeside, Prescott, 
  Prescott Valley, Saint Johns, Seligman, Shonto, Show Low, 
  Snowflake- Taylor, Tuba City, Valle, Whiteriver, Window Rock 
  and Winslow. This includes portions of the Apache-Sitgreaves 
  National Forest, Coconino National Forest, Kaibab National 
  Forest, Prescott National Forest and Tonto National Forest.

* WINDS...Southwest 20 to 30 mph with gusts 40 to 50 mph.

* RELATIVE HUMIDITY...As low as 8 percent.

* IMPACTS...Any fires that start will have the potential to 
  spread rapidly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring or are imminent. A combination of strong
winds and low relative humidities can contribute to extreme fire
behavior.

Please notify field crews of this red flag warning.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/flagstaff
4 follow-up statements
888 
WWUS85 KFGZ 241653
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
National Weather Service Flagstaff AZ
953 AM MST Sat Apr 24 2021

AZZ104>114-116-117-139-140-251300-
/O.CON.KFGZ.FW.W.0006.210425T1800Z-210426T0200Z/
Kaibab Plateau (Fire Weather Zone 104)-
Marble and Glen Canyons (Fire Weather Zone 105)-
Grand Canyon Country (Fire Weather Zone 106)-
Coconino Plateau (Fire Weather Zone 107)-
Yavapai County Mountains (Fire Weather Zone 108)-
Northeast Plateau And Mesas Hwy 264 Northward (Fire Weather Zone
109)-Chinle Valley (Fire Weather Zone 110)-
Chuska Mountains and Defiance Plateau (Fire Weather Zone 111)-
Little Colorado River Valley in Coconino County (Fire Weather
Zone 112)-
Little Colorado River Valley in Navajo County (Fire Weather Zone
113)-
Little Colorado River Valley in Apache County (Fire Weather Zone
114)-Eastern Mogollon Rim (Fire Weather Zone 116)-
White Mountains (Fire Weather Zone 117)-
Black Mesa Area (Fire Weather Zone 139)-
Northeast Plateaus and Mesas South of Hwy 264 (Fire Weather Zone
140)-
953 AM MST Sat Apr 24 2021

...RED FLAG WARNING REMAINS IN EFFECT ON SUNDAY FROM 11 AM TO 7 
PM MST (12 PM TO 8 PM NAVAJO NATION) DUE TO STRONG WINDS AND LOW 
RELATIVE HUMIDITY FOR MOST OF CENTRAL AND NORTHERN ARIZONA AND THE
NAVAJO NATION....

* AFFECTED AREA...Nearly all of Coconino County, the higher
  elevations of Yavapai County and all of Navajo and Apache
  counties and the Navajo Nation. Parts of the Apache-Sitgreaves,
  Coconino, Kaibab, Prescott and Tonto National Forests are 
  included in this Red Flag Warning.

* WINDS...Southwest 20 to 30 mph with gusts 40 to 50 mph.

* RELATIVE HUMIDITY...As low as 8 percent.

* IMPACTS...Any fires that start will have the potential to 
  spread rapidly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring or are imminent. A combination of strong
winds and low relative humidities can contribute to extreme fire
behavior.

Please notify field crews of this red flag warning.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/flagstaff
064 
WWUS85 KFGZ 242037
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
National Weather Service Flagstaff AZ
137 PM MST Sat Apr 24 2021

AZZ110-111-113-114-117-140-251200-
/O.NEW.KFGZ.FW.A.0006.210426T1700Z-210427T0300Z/
/O.CON.KFGZ.FW.W.0006.210425T1800Z-210426T0200Z/
Chinle Valley (Fire Weather Zone 110)-
Chuska Mountains and Defiance Plateau (Fire Weather Zone 111)-
Little Colorado River Valley in Navajo County (Fire Weather Zone
113)-
Little Colorado River Valley in Apache County (Fire Weather Zone
114)-White Mountains (Fire Weather Zone 117)-
Northeast Plateaus and Mesas South of Hwy 264 (Fire Weather Zone
140)-
137 PM MST Sat Apr 24 2021

...RED FLAG WARNING REMAINS IN EFFECT ON SUNDAY FROM 11 AM TO 7 
PM MST (12 PM TO 8 PM NAVAJO NATION) FOR MOST OF CENTRAL AND 
NORTHERN ARIZONA AND THE NAVAJO NATION...

...FIRE WEATHER WATCH NOW IN EFFECT FROM MONDAY LATE MORNING 
THROUGH MONDAY EVENING DUE TO STRONG WINDS AND LOW RELATIVE 
HUMIDITY FOR EASTERN ARIZONA AND PARTS OF THE NAVAJO NATION...

* AFFECTED AREA...Locations near Alpine, Chinle, Dilkon, Eagar-
  Springerville, Ganado, Holbrook, Kayenta, Kykotsmovi, Pinetop-
  Lakeside, Saint Johns, Show Low, Snowflake-Taylor, Whiteriver, 
  Window Rock and Winslow. This includes portions of the Apache- 
  Sitgreaves National Forest.

* WINDS...Southwest 20 - 30 mph with gusts 40 - 50 mph.

* RELATIVE HUMIDITY...As low as 8 percent.

* IMPACTS...Any fires that start will have the potential to 
  spread rapidly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
will occur on Sunday. A combination of strong winds and low 
relative humidities can contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions 
are possible on Monday. Listen for later forecasts and possible 
red flag warnings.

Please notify field crews of the Red Flag Warning (Sunday) and 
Fire Weather Watch (Monday).

&&

$$

AZZ104>109-112-116-139-251200-
/O.CON.KFGZ.FW.W.0006.210425T1800Z-210426T0200Z/
Kaibab Plateau (Fire Weather Zone 104)-
Marble and Glen Canyons (Fire Weather Zone 105)-
Grand Canyon Country (Fire Weather Zone 106)-
Coconino Plateau (Fire Weather Zone 107)-
Yavapai County Mountains (Fire Weather Zone 108)-
Northeast Plateau And Mesas Hwy 264 Northward (Fire Weather Zone
109)-
Little Colorado River Valley in Coconino County (Fire Weather
Zone 112)-Eastern Mogollon Rim (Fire Weather Zone 116)-
Black Mesa Area (Fire Weather Zone 139)-
137 PM MST Sat Apr 24 2021

...RED FLAG WARNING REMAINS IN EFFECT ON SUNDAY FROM 11 AM TO 7 
PM MST (12 PM TO 8 PM NAVAJO NATION) FOR MOST OF CENTRAL AND 
NORTHERN ARIZONA AND THE NAVAJO NATION...

* AFFECTED AREA...Locations near Forest Lakes, Fredonia, Grand 
  Canyon, Heber-Overgaard, Jacob Lake, North Rim, Page, 
  Prescott, Prescott Valley, Seligman, Shonto, Tuba City and 
  Valle. This includes portions of the Apache-Sitgreaves 
  National Forest, Coconino National Forest, Kaibab National 
  Forest, Prescott National Forest and Tonto National Forest.

* WINDS...Southwest 20 - 30 mph with gusts 40 - 50 mph.

* RELATIVE HUMIDITY...As low as 8 percent.

* IMPACTS...Any fires that start will have the potential to 
  spread rapidly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
will occur on Sunday. A combination of strong winds and low 
relative humidities can contribute to extreme fire behavior.

Please notify field crews of this Red Flag Warning.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/flagstaff
596 
WWUS85 KFGZ 251405
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
National Weather Service Flagstaff AZ
705 AM MST Sun Apr 25 2021


AZZ110-111-113-114-117-140-260915-
/O.CON.KFGZ.FW.W.0006.210425T1800Z-210426T0200Z/
/O.CON.KFGZ.FW.A.0006.210426T1700Z-210427T0300Z/
Chinle Valley (Fire Weather Zone 110)-
Chuska Mountains and Defiance Plateau (Fire Weather Zone 111)-
Little Colorado River Valley in Navajo County (Fire Weather Zone
113)-
Little Colorado River Valley in Apache County (Fire Weather Zone
114)-White Mountains (Fire Weather Zone 117)-
Northeast Plateaus and Mesas South of Hwy 264 (Fire Weather Zone
140)-
705 AM MST Sun Apr 25 2021

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM MST THIS EVENING FOR MOST OF CENTRAL AND NORTHERN ARIZONA
AND THE NAVAJO NATION...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY EVENING FOR EASTERN ARIZONA AND PARTS OF THE
NAVAJO NATION...

* AFFECTED AREA...Locations near Alpine, Buffalo Pass, Chinle, 
  Dilkon, Eagar-Springerville, Ganado, Holbrook, Kayenta, 
  Kykotsmovi, Pinetop-Lakeside, Saint Johns, Show Low, Snowflake-
   Taylor, Whiteriver, Window Rock and Winslow. This includes 
  portions of the Apache-Sitgreaves National Forest.

* WINDS...Southwest 20 to 30 mph with gusts up to 50 mph.

* RELATIVE HUMIDITY...As low as 7 percent.

* IMPACTS...Any fires that start will have the potential to 
  spread rapidly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
will occur on Sunday. A combination of strong winds and low
relative humidities can contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are possible on Monday. Listen for later forecasts and possible
red flag warnings.

Please notify field crews of the Red Flag Warning (Sunday) and
Fire Weather Watch (Monday).

&&

$$

AZZ104>109-112-116-139-260200-
/O.CON.KFGZ.FW.W.0006.210425T1800Z-210426T0200Z/
Kaibab Plateau (Fire Weather Zone 104)-
Marble and Glen Canyons (Fire Weather Zone 105)-
Grand Canyon Country (Fire Weather Zone 106)-
Coconino Plateau (Fire Weather Zone 107)-
Yavapai County Mountains (Fire Weather Zone 108)-
Northeast Plateau And Mesas Hwy 264 Northward (Fire Weather Zone
109)-
Little Colorado River Valley in Coconino County (Fire Weather
Zone 112)-Eastern Mogollon Rim (Fire Weather Zone 116)-
Black Mesa Area (Fire Weather Zone 139)-
705 AM MST Sun Apr 25 2021

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM MST THIS EVENING FOR MOST OF CENTRAL AND NORTHERN ARIZONA
AND THE NAVAJO NATION...

* AFFECTED AREA...Locations near Forest Lakes, Fredonia, Grand 
  Canyon, Heber-Overgaard, Jacob Lake, North Rim, Page, 
  Prescott, Prescott Valley, Seligman, Shonto, Tuba City and 
  Valle. This includes portions of the Apache-Sitgreaves 
  National Forest, Coconino National Forest, Kaibab National 
  Forest, Prescott National Forest and Tonto National Forest.

* WINDS...Southwest 20 to 30 mph with gusts up to 50 mph.

* RELATIVE HUMIDITY...As low as 9 percent.

* IMPACTS...Any fires that start will have the potential to 
  spread rapidly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
will occur on Sunday. A combination of strong winds and low
relative humidities can contribute to extreme fire behavior.

Please notify field crews of this Red Flag Warning.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/flagstaff
264 
WWUS85 KFGZ 260202
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
National Weather Service Flagstaff AZ
702 PM MST Sun Apr 25 2021

AZZ110-111-113-114-117-140-261015-
/O.EXP.KFGZ.FW.W.0006.000000T0000Z-210426T0200Z/
/O.CON.KFGZ.FW.A.0006.210426T1700Z-210427T0300Z/
Chinle Valley (Fire Weather Zone 110)-
Chuska Mountains and Defiance Plateau (Fire Weather Zone 111)-
Little Colorado River Valley in Navajo County (Fire Weather Zone
113)-
Little Colorado River Valley in Apache County (Fire Weather Zone
114)-White Mountains (Fire Weather Zone 117)-
Northeast Plateaus and Mesas South of Hwy 264 (Fire Weather Zone
140)-
702 PM MST Sun Apr 25 2021

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY EVENING FOR EASTERN ARIZONA AND PARTS OF THE
NAVAJO NATION...
...RED FLAG WARNING FOR SUNDAY HAS EXPIRED FOR MOST OF CENTRAL 
AND NORTHERN ARIZONA AND THE NAVAJO NATION...

* AFFECTED AREA...Locations near Alpine, Buffalo Pass, Chinle, 
  Dilkon, Eagar-Springerville, Ganado, Holbrook, Kayenta, 
  Kykotsmovi, Pinetop-Lakeside, Saint Johns, Show Low, Snowflake-
   Taylor, Whiteriver, Window Rock and Winslow. This includes 
  portions of the Apache-Sitgreaves National Forest.

* WINDS...Southwest 20 to 30 mph with gusts up to 55 mph.

* RELATIVE HUMIDITY...As low as 8 percent.

* IMPACTS...Any fires that start will have the potential to 
  spread rapidly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are possible. Listen for later forecasts and possible red flag
warnings.

Please notify field crews of this fire weather watch.

&&

$$

AZZ104>109-112-116-139-260315-
/O.EXP.KFGZ.FW.W.0006.000000T0000Z-210426T0200Z/
Kaibab Plateau (Fire Weather Zone 104)-
Marble and Glen Canyons (Fire Weather Zone 105)-
Grand Canyon Country (Fire Weather Zone 106)-
Coconino Plateau (Fire Weather Zone 107)-
Yavapai County Mountains (Fire Weather Zone 108)-
Northeast Plateau And Mesas Hwy 264 Northward (Fire Weather Zone
109)-
Little Colorado River Valley in Coconino County (Fire Weather
Zone 112)-Eastern Mogollon Rim (Fire Weather Zone 116)-
Black Mesa Area (Fire Weather Zone 139)-
702 PM MST Sun Apr 25 2021

...RED FLAG WARNING FOR SUNDAY HAS EXPIRED FOR MOST OF CENTRAL 
AND NORTHERN ARIZONA AND THE NAVAJO NATION...

The winds have diminished and the RH has risen this evening so the
Red Flag Warning for Sunday has expired.|

$$

For more information from the National Weather Service visit
http://weather.gov/flagstaff

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this red flag warning went out at Apr 23, 9:14 PM MST, 6 hours earlier.

Area forecast discussion, Apr 23, 9:14 PM MST, 6 hours before
Area Forecast Discussion
National Weather Service Flagstaff AZ
914 PM MST Fri Apr 23 2021

.SYNOPSIS...Windy conditions will set up across northern Arizona
this weekend, especially on Sunday with heightened fire danger.
Rain and snow showers develop from Monday into Tuesday with drier
conditions returning Wednesday. A warming trend looks likely
starting mid to late next week.

&&

.UPDATE...Showers in the southeastern portion of our CWA ended
early this evening with clearing skies as a short wave of high
pressure moves over Arizona. Current forecast is in good shape
with breezy to windy conditions developing Saturday.

&&

.PREV DISCUSSION /259 PM MST/...The KFSX radar is indicating
decreasing shower coverage over the high terrain of far eastern
Arizona. Look for the few remaining showers to dissipate late
this afternoon or in the very early evening hours. Kept with
mentionable chances of precipitation in the forecast for the next
few hours as a result.

Visible satellite imagery is showing clearing skies from west to
east this afternoon as a shortwave ridge is moving into the desert
Southwest. Beyond a few high clouds tonight, the generally clear
skies and fairly calm surface winds will help to create some sub-
freezing overnight temperatures in the high country.

The ridge axis is progged to exit the state by Saturday morning.
Winds will begin to turn southwesterly by Saturday afternoon as a
cold closed low over the Pacific Ocean will tighten the gradient
over Arizona through the afternoon hours. Model sounding analysis
shows mid to late afternoon winds in excess of 40 mph likely
mixing to the surface on Saturday. These strong southwesterly
winds will be most prominent in northwestern and north-central
Arizona. A Wind Advisory has been issued for these winds as a
result and could create difficult driving conditions for high
profile vehicles Saturday afternoon. Some periods of near-
critical fire weather are also likely in Coconino and Yavapai
counties tomorrow.

Operational and ensemble guidance is in good agreement on the
closed low reaching the west coast Sunday. The tightened gradient
will be maximized over a widespread part of northern Arizona and
the Navajo Nation by Sunday afternoon. The previously issued Fire
Weather Watch remains in effect on Sunday for those strong winds
and very low relative humidity. There is the potential for any
fires that do start Sunday to spread rapidly in these conditions.
Winds are progged to remain gusty overnight Sunday and continue in
eastern Arizona on Monday.

The more eastward track of the low in the longer wave trough will
cool temperatures by Monday and Tuesday around 10 to 15 degrees
from this weekend. Moisture transport from the south will create
chances for precipitation across much of the region Monday and
Tuesday. The moisture and colder air mass combined is even
allowing for some snowfall to return back into the forecast,
mainly along and north of the Mogollon Rim for elevations above
6500-7000 feet. There is low confidence at this point in any
precipitation amounts due to variation in guidance on the timing
of the precipitation. Slick roadways could be possible though by
Tuesday morning in the high country if current trends continue.

WPC Ensemble Clusters are highlighting a return to drier weather
by mid to late next week with moderate to high confidence in
warmer temperatures by next Thursday.

&&

.AVIATION...For the 06Z package...Expect VFR conditions through the
TAF period. Most area will see light winds tonight with the
exception of SW15-20G30KTS for areas northeast of the Mogollon Rim.
The stronger winds will develop 16Z-03Z for most areas...15-25 kts
with gusts 30-40 kts. Aviation discussion not updated for TAF
amendments.

&&

.FIRE WEATHER....Dry conditions and near-critical fire weather
conditions are expected present Saturday, especially in Coconino
County zones. More widespread critical fire weather conditions are
likely Sunday. A Fire Weather Watch remains in effect on Sunday for
very low relative humidity and strong southwest winds.

Monday through Wednesday...Continued strong southwesterly winds in
eastern Arizona on Monday could create elevated fire weather
conditions that afternoon. Rain and snow shower chances return both
Monday and Tuesday with wetting precipitation possible. Drier
weather favored by Wednesday with warming temperatures.

&&

.FGZ WATCHES/WARNINGS/ADVISORIES...Fire Weather Watch from Sunday
morning through Sunday evening FOR AZZ104>114-116-117-139-140.

Wind Advisory from 11 AM to 7 PM MST Saturday FOR AZZ004-006>008-
012-015-039-040.

&&

PUBLIC...MAS/NL
AVIATION...MAS
FIRE WEATHER...NL

For Northern Arizona weather information visit
weather.gov/flagstaff

The office that day

Everything else NWS Flagstaff, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 1:32 PM MSTWind AdvisoryFGZApache, Coconino, Navajo, Yavapai30 hr
Apr 24, 1:37 PM MSTFire Weather WatchFGZApache, Coconino, Navajo38 hr

Nearby

Red Flag Warnings in Arizona, 2021Every red flag warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.